# SDR AALA982098

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886AA
- Make and model: Boeing 727223
- Aircraft serial: 21525
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 735-738
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 24L CORRODED INSIDE STATION 735-738.  INSTALLED FILLER AND DOUBLER PER SRM 53-10-3 FIG 1 (SHEET 4).  (M)
